# SDR AALA202307061238

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A320*
- Aircraft serial: 6940
- Aircraft time: 22,319 hours, 8,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DAMPER PERCUSSION MECHANISM SPRING BROKEN ON THE STRIKER ASSEMBLY. REPLACED THE STRIKER ASSEMBLY ON THE L1 DOOR DAMPER PER CMM 52-11-05.
